# SDR 2022FA0000498

- Difficulty date: September 7, 2022
- Submitted: September 7, 2022
- Operation: General aviation
- Aircraft: N168UP
- Make and model: Airbus A300*
- Aircraft serial: 863
- System (JASC): 3200 · Landing Gear System
- Part: None
- Part number: C231359104
- Condition: None
- Component: Nlg Leg
- Component part number: C231379105
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE AND REPAIR PROBLEM.DURING OVERHAUL OF A300-600 LANDING GEARS SHIPSETS IN SHOP, WE HAVE FIGURED OUT THAT PARTS REMOVED FROM TWO DIFFERENT GEARS HAVE BEEN EXCHANGED. THE DIFFERENCE IS ON THE BARREL PN C23135910-4. ONE OF THE BARREL IS WITH HOLE DIAMETER IN ACCORDANCE WITH STANDARD DIMENSION. THE SECOND BARREL IS DEIGNED WITH OVERSIZE HOLE DIMENSION. 

REVIMA HAS SUBMITTED A CONCESSION REQUEST TO THE TC HOLDER, TO CHECK IF THE NOSE LANDING GEAR ASSEMBLED WITH THE OVERSIZE HOLE DIMENSION CAN REMAIN IN OPERATION WITH THE PART.
